# SDR SIMA20120429009

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 33,682 hours, 28,099 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2845 THE CREW REPORTED THE MAIN DOOR WAS DIFFICULT TO OPEN, THE ROLLER PIN CATCHES ON LATCH AND METAL IS WORN SHARP.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED MAIN DOOR HINGES IAW AMM 52-18-06.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
